# SDR F3LA98117

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 789
- Part time: 3,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED CORROSION ON FLOOR SUPPORT, BS 789, RBL 23, WL 155.  MAINTENANCE REMOVED CORROSION (5 INCHES BY 3 INCHES BY .015 INCH) AND DAMAGED FLOOR SUPPORT.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM'S 51-40-2 AND 53-60-53.  TOTAL CYCLES:  1,608.  (X)
